I have actually had the opposite experience of “elibrown” above. I have in the past had to change my pharmacy to avoid the Teva brand. Several years ago I had been taking one brand (I believe Aurobindo) for quite some time, and my pharmacy ran out of that particular brand and replaced with Teva. It took me a few days to make the connection but the Teva brand made me feel terrible. Sick to my stomach, exhausted, shakey. It was very unpleasant. I stopped it for a couple days, felt better and tried it again and had the same exact symptoms immediately. My doctor actually puts on my scripts “No Teva”. She explained that there could be an inactive ingredient in it that just doesn’t agree with me, or, that generic formulations sometimes differ slightly in strength, and I may have reacted to that. I now take Mylan which I find works great for me. I’ve heard the opposite though. I think everyone is just different and it’s important to find one that works best for you, and then try to stick with that one brand if possible. My pharmacy (smaller, privately owned, and fantastic) will keep in stock this particular brand for me which is great. It’s also great if you can find a kind and helpful (non judgmental) pharmacist that will work with you. Best of luck to you!!